# SDR DALA1107260178

- Difficulty date: January 14, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,473 hours, 13,713 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TORQUE BOX PANEL 446BR CUTOUT CRACK REPAIR ACCOMPLISHED IAW SRM 54-53-01, REPAIR 7, FIG 201.
